# SDR QXEA2009061500447

- Difficulty date: June 10, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 19,033 hours, 13,903 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BUR- FIRE SYS FAULT STATUS MESSAGE.  PLACED ON MEL 26-00-1.  RETURNED TO SERVICE.  MEL CLEARED 6/13.  NO CURRENT MSG.  C/W FIM TASK 26-10-00-810-805-A01 WITH NO FAULTS.  OK FOR SERVICE.  NO PARTS REPLACED.
